# SDR R61A2021081000630

- Difficulty date: July 22, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 44,882 hours, 28,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Frms 87 Lbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSELAGE 3 LH BEAM AT FR 87 LBL 12 FOUND CORRODED. REPLACED LH BEAM PN 170-65669-003 IAW SRM 51-42-01, 51-43-01. SEE AAR NRC# 4500934-2000-0105 FOR WORK PERFORMED. AC WAS RTS.
